# SDR SWAA086400

- Difficulty date: November 18, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 42,351 hours, 34,944 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount Bracket
- Part number: 6557463
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR SLIDE MOUNT BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER MM.
